# SDR DLL10961882

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 378-385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE HORIZONTAL PRESSURE DECK AT FS 378 TO 385 WAS FOUND TO BE CRACKED.  THE DAMAGE WAS CUT OUT AND A FILLER/DOUBLER REPAIR WAS INSTALLED.
